Title: The generalized linear complementarity-problem and an algorithm to find all its solutions
Authors: De Moor, Bart ×
Vandenberghe, L
Vandewalle, Joos #
Issue Date: Dec-1992
Publisher: Elsevier science bv
Series Title: Mathematical programming vol:57 issue:3 pages:415-426
Abstract: Motivated by a number of typical applications, a generalization of the classical linear complementarity problem is presented together with an algorithm to determine the complete solution set. The algorithm is based on the double description method for solving linear inequalities and succeeds in describing continuous as well as unbounded solution sets.
ISSN: 0025-5610
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science